# SDR AALA2019102869002

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 28,210 hours, 11,579 cycles
- Engine: Cfmint CFM567B243
- Engine time: 28,238 hours, 11,590 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 828300X
- Part serial: YA053647E
- Condition: Unreliable
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB OUT FROM SNU, THE #1 N1 WAS 34% BELOW ON THE LEFT ENGINE FROM THE RIGHT ENGINE. EGT WAS 25 LESS, FUEL FLOW  0.50 LESS, BOTH BLEEDS & PACKS ON, ISOLATION VALVE-AUTO. INCREASING THRUST LEVER HAD NO EFFECT. ONCE IN CRUISE & DESCENT ALL ENGINE INDICATIONS WERE MATCHED UP. AUTO THROTTLE WAS ON THROUGHOUT EXCEPT WHEN MOVING THROTTLE. MAINTENANCE TROUBLESHOT TO ENGINE FUEL PUMP. MAINTENANCE REMOVED AND REPLACED FUEL PUMP IAW AMM 73-11-01. HMU REPLACED AS PRECAUTIONARY. ACCOMLISHED HIGH PWR RUN AND LEAK CHECK OK. OK FOR SERVCE.
